Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Means on solenoids


Author: Pawel Krupski
Journal: Proc. Amer. Math. Soc. 131 (2003), 1931-1933
MSC (2000): Primary 54H11, 54F15
DOI: https://doi.org/10.1090/S0002-9939-02-06738-2
Published electronically: September 19, 2002
MathSciNet review: 1955283
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined which solenoids admit 2-argument continuous means.


References [Enhancements On Off] (What's this?)

  • 1. P. Bacon, Unicoherence in means, Colloq. Math. 21 (1970), 211-215. MR 41:9230
  • 2. J. J. Charatonik, Some problems concerning means on topological spaces, Topology, Measures and Fractals (C. Bandt, J. Flachsmayer and H. Haase, eds.), Mathematical Research, vol. 66, Akademie Verlag, Berlin 1992, 166-177. MR 94d:54043
  • 3. J. J. Charatonik, W. J. Charatonik, K. Omiljanowski and J. R. Prajs, Hyperspace retractions for curves, Dissertationes Math. (Rozprawy Mat.) 370 (1997), 1-34. MR 98j:54061
  • 4. B. Eckmann, Räume mit Mittelbildungen, Comment. Math. Helv. 28 (1954), 329-340. MR 16:503g
  • 5. A. Illanes, The Buckethandle continuum admits no mean, preprint.
  • 6. A. Illanes and S. B. Nadler, Jr., Hyperspaces, Marcel Dekker, Inc., New York 1999. MR 99m:54006
  • 7. K. Kawamura and E. D. Tymchatyn, Continua which admit no mean, Colloq. Math. 71 (1996), 97-105. MR 97i:54045
  • 8. W. Scheffer, Maps between topological groups that are homotopic to homomorphisms, Proc. Amer. Math. Soc. 33 (1972), 562-567. MR 46:288

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54H11, 54F15

Retrieve articles in all journals with MSC (2000): 54H11, 54F15


Additional Information

Pawel Krupski
Affiliation: Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland – and – Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, 04510 México, D. F., México
Email: krupski@math.uni.wroc.pl

DOI: https://doi.org/10.1090/S0002-9939-02-06738-2
Keywords: Mean, solenoid
Received by editor(s): April 2, 2001
Received by editor(s) in revised form: January 14, 2002
Published electronically: September 19, 2002
Additional Notes: The paper was written during the author’s visit to the Instituto de Matemáticas, Universidad Nacional Autónoma de México in 2000-2001
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society